# SDR CALA2025070906379

- Difficulty date: July 7, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N33292
- Make and model: Boeing 737824
- Aircraft serial: 33455
- Aircraft time: 61,024 hours, 22,420 cycles
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Part number: 4735975
- Condition: False Activation
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

AFT CARGO FIRE WARNING ILLUMINATED 3 TIMES  BOTTLE WAS DISCHARGE DPER CAPTAIN, DURING CLIMB OUT AGT CARGO PIT SMOKE DET LITE ILLUMINATED TWICE. HE BLEW THE BOTTLE AND THE LITE CAME ON AGAIN. CABIN CREW DID NOT SMELL SMOKE.   REMOVED FIRE BOTTLE 1 REF AMM 26-23-01-000-801-001.  REMOVED AND REPLACED CARGO FIRE EXTINGUISING FILTER/DRIER DUE TO BOTTLE BEING DISCHARGED. REF AMM 26-23-04-400-801.  ALL FIRE DETECTION/ SUPPRESSION CIRCUIT BREAKERS PULLED AND RESET REF SDS 26-23-00-007.  COMPLETED INSTALLATION OF LEFT BOTTLE CARGO REF AMM 26-23-01-400-802-001 CONTINUING FROM STEP H SUBTASK D.  TEST OPS CHECK GOOD REF AMM 26-23-01.
